See Alike in...

Alike App

Browser

Alistrange

465d

Had anyone else experienced Raynauds Phenomenon whilst taking Elvanse it a really rare side effect where you struggle to get circulation in either your hand or feet. I have been on the meds since November 2022 and it only happened to my feet about 3 weeks ago after my elvanse was increased to 40mg.

Top reply
    • DogWhisperer

      464d

      @Alistrange They just said it was the blood vessels being restricted in my hand? Which I though was kinda weird. But any time they get cold especially, they really show they are cold. And it sucks. I don't remember if the very first time it happened if I was on and meds. I was actually just walking in walmart with my family and noticed.It was blue all over the palm of my hand down to my wrist. It freaked me out. And then I lost feeling in my hand. And dropped whatever I had in my hand. It happened a Second time so I saw my dr.

    • DogWhisperer

      465d

      Wasn't on that medication btw but it just happens.

    • DogWhisperer

      465d

      I have raynauds syndrome. My hands get cold and turn blue down to my wrists. At times I lose feeling in them and drop whatever is in my hands. Sometimes they get hot and red. They always hurt too.

      • Alistrange

        464d

        @DogWhisperer did you get tests done as to what could be causing it? I had full blood works but everything was fine. So that's why they said it could be my adhd medication as it was listed as a side effect 1 in a 100 get raynauds phenomenon from certain medications.

        • DogWhisperer

          464d

          @Alistrange They just said it was the blood vessels being restricted in my hand? Which I though was kinda weird. But any time they get cold especially, they really show they are cold. And it sucks. I don't remember if the very first time it happened if I was on and meds. I was actually just walking in walmart with my family and noticed.It was blue all over the palm of my hand down to my wrist. It freaked me out. And then I lost feeling in my hand. And dropped whatever I had in my hand. It happened a Second time so I saw my dr.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion